advertisement
Question
Posted by: Ester Nortje | 2008/07/17

Thermachoice procedure

I had a thermachoice procedure 3 years ago. I never had heavy bleeding or serious pms. Since the procedure, I experience extreme pain and pms. Pain that goes into my legs, this continues for 3 or 4 days. I cannot take it any more. Do you have any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill may help the PMS. The pain I can't explain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement